Thank you in advance for your help. Two years ago I developed a problem
of flushing of my face,neck,arms, and legs. All the doctors could find was
a low testosterone level. The problem was worse in heat. I received a daily testosterone patch
that seemed to help. About 6 months ago I started having heart failure
symptoms. My echos indicated low normal ejection fraction but no cardiomyopathy or valve problems.
My questions are 1. Do you think this flushing could be causing some kind
of high output failure(thyroid is OK)? 2. Could the testosterone patch be
weakening my heart? 3. Can percocet(for back injury) hurt heart function?
4. Is there any chance my ejection fraction could improve? Thank you. WHT
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.